MAUDE Adverse Event Report: RESPIRONICS, INC. OMNILAB ADVANCED PLUS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. OMNILAB ADVANCED PLUS; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1109581
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging that, during a cpap titration study, the omnilab advanced plus flow generator (dom) generated alarms and displayed an inoperative message while in patient use.The reported issue has been identified under fsn 2023-cc-src-039 and is associated with interruptions and/or loss of therapy due to a ventilation inoperative alarm.The reporter indicated that, after several restart attempts, the device resumed operation without further alarming.The therapy pressure was observed to have changed from 6 cmh2o to 10 cmh2o.The caller requested guidance regarding continued use and was advised that the device should not be used until it had been assessed and verified with a manometer.No patient harm or injury was reported.The device has not been returned to the manufacturer for evaluation.Therefore, the root cause of the reported event cannot be determined at this time.If the device is returned for evaluation or additional relevant information becomes available, the manufacturer will investigate the event and submit a follow-up report, as appropriate.

Brand Name
OMNILAB ADVANCED PLUS
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25719594
Report Number2518422-2026-030684
Device Sequence Number18796529
Product Code MNS
UDI-Device Identifier00606959028791
UDI-Public(01)00606959028791
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1109581
Device Catalogue Number1109581
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1817-2024
Patient Sequence Number1
Patient SexUnknown